I am just curious. If I decided to do it, how long after rhinoplasty should I wait? I am considering fillers in my cheeks and botox around the eyes and forehead. Thank you! :)
How Long Must One Wait Before Resuming Botox and Juvederm Injections After Rhinoplasty?
Doctor Answers (5)
Botox and Filler Injections After Rhinoplasty
I would wait until all the facial swelling from the rhinoplasty is gone before having facial injections. This will usually be 6 to 8 weeks after your rhinoplasty surgery.
Web reference: http://www.eppleyplasticsurgery.com
Botox after a rhinoplasty
It would be good to wait until most of the external swelling from your rhinoplasty has subsided. I wold give would imagine that 4 - 6 would be fine.
Botox and juvederm after rhinoplasty
I would probably wait at least 6 weeks until all the bruising goes away and the majority of any cheek swelling diminishes.
You might also like...
Botox and Juvederm: Safe after Surgery?
Rhinoplasty surgery is very variable in the amount of swelling and bruising that can occur after surgery. The different maneuvers that are performed during surgery can lead to a great deal of bruising or none at all!
The decision to undergo Juvederm treatment immediately after surgery is based on how much swelling is present. If there is too much, it is difficult to determine how much filler to add in a specific location. This can lead to asymmetry or unevenness.
Botox is more straightforward since it is not commonly placed in the areas where swelling occurs after rhinoplasty. It is therefore not a problem to undergo Botox treatment following nasal surgery.
Waiting for Botox and Juvederm after rhinoplasty
There is no hard and fast rule for how long you have to wait to have botox injections or fillers after rhinoplasty. I would suggest that you should wait on the Botox until you feel well and have recovered at least a few weeks after the surgery.
Fillers may be a bit harder to decide. If you still have edema from the surgery then it will be hard to judge the results. If you pay for a syringe of Juvederm and then find that as the swelling goes down the appearance changes, you may not be happy. I would wait until all of the edema subsides. Good luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.